Open Access
Translator Disclaimer
2013 Stability Analysis of a Multigroup Epidemic Model with General Exposed Distribution and Nonlinear Incidence Rates
Ling Zhang, Jingmei Pang, Jinliang Wang
Abstr. Appl. Anal. 2013(SI55): 1-11 (2013). DOI: 10.1155/2013/354287

Abstract

We investigate a class of multigroup epidemic models with general exposed distribution and nonlinear incidence rates. For a simpler case that assumes an identical natural death rate for all groups, and with a gamma distribution for exposed distribution is considered. Some sufficient conditions are obtained to ensure that the global dynamics are completely determined by the basic production number R0. The proofs of the main results exploit the method of constructing Lyapunov functionals and a graph-theoretical technique in estimating the derivatives of Lyapunov functionals.

Citation

Download Citation

Ling Zhang. Jingmei Pang. Jinliang Wang. "Stability Analysis of a Multigroup Epidemic Model with General Exposed Distribution and Nonlinear Incidence Rates." Abstr. Appl. Anal. 2013 (SI55) 1 - 11, 2013. https://doi.org/10.1155/2013/354287

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1288.92026
MathSciNet: MR3102678
Digital Object Identifier: 10.1155/2013/354287

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI55 • 2013
Back to Top